ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/p5608-0614-8805-b

Unicity on Entire Functions Concerning Their Difference Operators and Derivatives

Rajeshwari, S. , Sheebakousar, B.
Vladikavkaz Mathematical Journal 2023. Vol. 25. Issue 1.
Abstract:
In this paper we study the uniqueness of entire functions concerning their difference operator and derivatives. The idea of entire and meromorphic functions relies heavily on this direction. Rubel and Yang considered the uniqueness of entire function and its derivative and proved that if \(f(z)\) and \(f'(z)\) share two values \(a,b\) counting multilicities then \(f(z)\equiv f'(z)\). Later, Li Ping and Yang improved the result given by Rubel and Yang and proved that if \(f(z)\) is a non-constant entire function and \(a,b\) are two finite distinct complex values and if \(f(z)\) and \(f^{(k)}(z)\) share \(a\) counting multiplicities and \(b\) ignoring multiplicities then \(f(z)\equiv f^{(k)}(z)\). In recent years, the value distribution of meromorphic functions of finite order with respect to difference analogue has become a subject of interest. By replacing finite distinct complex values by polynomials, we prove the following result: Let \(\Delta f(z)\) be trancendental entire functions of finite order, \( k \geq 0\) be integer and \(P_{1}\) and \(P_{2}\) be two polynomials. If \(\Delta f(z)\) and \(f^{(k)}\) share \(P_{1}\) CM and share \(P_{2}\) IM, then \(\Delta f \equiv f^{(k)}\). A non-trivial proof of this result uses Nevanlinna's value distribution theory.
Keywords: difference operator, shared values, finite order, uniqueness, entire function, polynomials
Language: English Download the full text  
For citation: Rajeshwari, S. and Sheebakousar, B. Unicity on Entire Functions Concerning Their Difference Operators and Derivatives, Vladikavkaz Math. J., 2023, vol. 25, no. 1, pp. 81-92. DOI 10.46698/p5608-0614-8805-b
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023